# SDR DALA2020072102625

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 85,193 hours, 38,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND "EMERG ESACAPE R" LAMP INOPERATIVE. FOUND RIGHT OVER WING BOTTLE TO BE AT BOTTOM OF GREEN BAND. SERVICED BOTTLE WITH NITROGEN. SYSTEM OPERATION IS NORMAL.
